Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Completely 0-simple and homogeneous $n$ regular semigroups


Author: Jin Bai Kim
Journal: Bull. Amer. Math. Soc. 71 (1965), 867-871
DOI: https://doi.org/10.1090/S0002-9904-1965-11418-5
MathSciNet review: 0182666
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11418-5